personal homepage

problem loading pic


  1. F.L.S., A. Wierzba, H. Zwart
    On BIBO stability of infinite-dimensional linear state-space systems
    submitted, 2023
    arXiv: 2303.18148

  2. A. Mironchenko, F.L.S.
    Coercive quadratic converse ISS Lyapunov theorems for linear analytic systems
    submitted, 2023
    arXiv: 2303.15093

  3. R. Hosfeld, B. Jacob, F.L.S., M. Tucsnak
    Input-to-state stability for bilinear feedback systems
    submitted, 2023
    arXiv: 2303.04563

  4. L. Spek, T.J. Heeringa, F.L.S., C. Brune
    Duality for Neural Networks through Reproducing Kernel Banach Spaces
    submitted, 2023
    arXiv: 2211.05020

  5. A. Hastir, R. Hosfeld, F.L.S., A. Wierzba
    BIBO stability for funnel control: semilinear internal dynamics with unbounded input and output operators
    submitted, 2023
    arXiv: 2302.09175

  6. F.L.S, J. de Vries
    On Abstrat Spectral Constants
    submitted, 2023
    arXiv: 2302.05389

  7. K. Kruse, F.L.S,
    Sun dual theory for bi-continuous semigroups
    submitted, 2022
    arXiv: 2203.12765

  8. V. Bosboom, M. Schlottbom, F.L.S.
    On the unique solvability of radiative transfer equations with polarization
    submitted, 2022
    arXiv: 2203.03233

  9. R. Hosfeld, B. Jacob, F.L.S., Characterizations of Orlicz admissibility,
    accepted for publication in Semigroup Form, 2023
    arXiv: 2111.01514

  10. B. Jacob, J. Partington, S. Pott, E. Rydhe, F.L.S.
    Laplace-Carleson embeddings and infinity-norm admissibility
    submitted, 2022.
    arXiv: 2109.11465

  11. K. Kruse, F.L.S,
    On equicontinuity and tightness of bi-continuous semigroups
    Journal of Mathematical Analysis and Applications 509(2), 2022.
    arXiv: 2110.01244, DOI

  12. B. Jacob, F.L.S., J. Wintermayr,
    A refinement of Baillon's theorem on maximal regularity
    Studia Mathematica 263, 141-158 2022.
    arXiv: 2008.00459, DOI

  13. R. Hosfeld, B. Jacob, F.L.S., Integral input-to-state stability of unbounded bilinear control systems,
    Mathematics of Control, Signals and Systems 34, 273–295, 2022.
    arXiv, DOI

  14. M. Puche, T. Reis, F.L.S., Funnel control for boundary control systems,
    Evolution Equations and Control Theory, 10(3): 519-544, 2021.
    arXiv, DOI

  15. K. Bickel, P. Gorkin, A. Greenbaum, T. Ransford, F.L.S., E. Wegert
    Crouzeix's Conjecture and related problems,
    Computational Methods and Function Theory, 20(3-4), 701–728, 2020.
    arXiv, DOI

  16. B. Jacob, F.L.S., L. Vorberg, Remarks on input-to-state stability of collocated systems with saturated feedback,
    Mathematics of Control, Signals and Systems, 32: 293-307, 2020.
    arXiv, DOI

  17. T. Berger, M. Puche, F.L.S., Funnel control in the presence of infinite-dimensional internal dynamics,
    System and Control Letters, 139, 2020.
    arXiv, DOI.

  18. F.L.S., Input-to-state stability for parabolic boundary control: Linear and semi-linear systems,
    Control Theory of Infinite-Dimensional Systems Eds. Kerner, Laasri, Mugnolo in Linear Operators and Linear Systems, Birkhäuser 2020.
    arXiv, DOI

  19. T. Berger, M. Puche, F.L.S., Funnel control for a moving water tank,
    accepted for publication in Automatica, 2021.
    arXiv, DOI

  20. B. Jacob, F.L.S., H. Zwart, On continuity of solutions for parabolic control systems and input-to-state stability,
    Journal of Differential Equations, 266(10), 2019,
    arXiv, DOI.

  21. M. Puche, T. Reis, F.L.S., Constant-coefficient differential-algebraic operators and the Kronecker form,
    Linear Algebra and its Applications, 552: 29-41, 2018, DOI.

  22. R. Nabiullin, F.L.S., Strong input-to-state stability for infinite dimensional linear systems,
    Mathematics of Control, Signals and Systems, 30(4), 2018.
    arXiv, view-only of published article, DOI.

  23. T. Ransford, F.L.S., Remarks on the Crouzeix-Palencia proof that the numerical range is a \(1+\sqrt{2}\)-spectral set,
    SIAM Journal on Matrix Analysis and Applications 39(1): 342-345, 2018.
    arXiv, DOI, pdf (Copyright SIAM).

  24. B. Jacob, R. Nabiullin, J.R. Partington, F.L.S., Infinite-dimensional input-to-state stability and Orlicz spaces,
    SIAM Journal on Control and Optimization 56(2): 868-889, 2018,
    arXiv, DOI, pdf (Copyright SIAM).

  25. F.L.S. Functional calculus estimates for Tadmor-Ritt operators,
    Journal of Mathematical Analysis and Applications, 439(1): 103-124, 2016,
    arXiv (preprint), DOI.

  26. F.L.S. On measuring the unboundedness of the $H^{\infty}$-calculus for generators of analytic semigroups
    Journal of Functional Analysis, 271(1), 49-81, 2016, arXiv, DOI.

  27. F.L.S., H. Zwart. Functional calculus for $C_0$-semigroups using infinite-dimensional systems theory,
    Semigroups meet Complex Analysis, Harmonic Analysis and Mathematical Physics. Eds. Arendt, Chill and Tomilov, Operator Theory: Advances and Applications, vol. 250, 483-489, Birkhäuser, 2015, arXiv, DOI.

  28. F.L.S., H. Zwart. Less than one implies zero,
    Studia Mathematica 229(2): 181-188, 2015, arXiv, preprint (new version), DOI.

  29. F.L.S., H. Zwart. Zero-two law for cosine families,
    Journal of Evolution Equations 15(3): 559-569, 2015, DOI (open access).

  30. F.L.S., H. Zwart. Generators with a closure relation,
    Operators and Matrices, 8(1): 157-165, 2014, arXiv, DOI.

  31. F.L.S., H. Zwart. Weakly admissible $H_{\infty}$-calculus on reflexive Banach spaces,
    Indagationes Mathematicae, 23(4): 796-815, 2012, DOI.


  1. B. Jacob, R. Nabiullin, J.R. Partington, F.L.S., On input-to-state-stability and integral input-to-state-stability for parabolic boundary control systems,
    55th IEEE Conference on Decision and Control, Dec 12-14, Las Vegas, 2265-2269, 2016,Preprint, DOI.


  1. F.L.S. On Functional Calculus Estimates,
    PhD thesis, University of Twente, Enschede, 2015, pdf.
  2. F.L.S. Generalisations of Semigroups of Operators in the View of Linear Relations,
    MSc thesis, Vienna University of Technology, Vienna, 2011, pdf.

For preprints see also my articles on arXiv.
For further information concerning the articles (copies of them), feel free to send me an email.